# SDR QXEA0001190

- Difficulty date: April 20, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N829PH
- Make and model: Dhav DHC8102
- Aircraft serial: 304
- Aircraft time: 21,659 hours, 30,254 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- UPPER FUSELAGE FITTING HAVE WEAR MARKS ON LOWER FLANGE OF CARGO DOOR.  REPAIRED IAW DHC-8 RD 8-53-489.
